MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT

JOHNSON & JOHNSON SURGICAL VISION, INC. FS DISPOSABLE INTERFACE; POWERED LASER SURGICAL INSTRUMENT
Model Number 590106AN
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10 -list of all serial numbers of the devices and quantity (b)(6) (x6), (b)(6) (x5), (b)(6) (x5), (b)(6) (x4), (b)(6) (x4), (b)(6) (x4), unknown (x4), (b)(6) (x4), (b)(6) (x3), (b)(6) (x3), (b)(6) (x3), (b)(6) (x3), (b)(6) (x3), (b)(6) (x2), (b)(6) (x2), (b)(6) (x2), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1), (b)(6) (x1).Device evaluation: fifteen (15) investigations were completed during the period.For seven (7) of those the product was returned and a visual inspection did not reveal any obvious defects or damage.A review of the records related to the device that included labeling, manuals, trending, and device history record (dhr) showed that the device and its components met all specifications prior to being released.No product deficiency was identified.For eight (8) of those the product was not returned.A review of the records related to the device that included labeling, manuals, trending, and device history record (dhr) showed that the device and its components met all specifications prior to being released.No product deficiency was identified.The patient interface (pi) suction ring may lose suction during a procedure.Label copy states corneal fixation vacuum loss can occur.There are several factors that may contribute to suction issues such as doctor¿s technique in applying the suction ring to the cornea, doctor¿s technique in squeezing the pi clip to secure the suction ring to the pi cone and patient anatomy affecting the interface between the patient¿s cornea and the suction ring.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
This report summarizes 74 malfunction events.The events were related to suction loss while laser firing.There were no patient injuries reported associated to the events.
 
Additional Manufacturer Narrative
Device evaluation: twenty-nine (29) investigations were completed during the period.A review of the records related to the devices that included labeling, manuals, trending, risk documentation and device history record (dhr) showed the devices and its components met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: two (2) investigations were completed during the period.A review of the records related to the device that included labeling, manuals, trending, and device history record (dhr) showed that the devices and its components met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: eighteen (18) investigations were completed during the period.All investigations had product returned.Visual inspections did not reveal any obvious defects or damages.Functionality test were performed, and the results were found within specifications.The reported event is not confirmed.A review of the records related to the device that included labeling, manuals, trending, and device history record (dhr) showed that the device and its components met all specifications prior to being released.No product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Device evaluation: three (3) investigations were completed during the period.For one (1) device the visual inspection did not reveal any obvious defects or damage.A review of the records related to the device that included labeling, manuals, trending, and device history record (dhr) showed that the device and its components met all specifications prior to being released.Functionality test was performed, and the result were found within specifications.The reported event was not confirmed.For two (2) devices visual inspections were done and the gripper's seal ring was broken/damage.This compromised he devices ability to maintain the vacuum seal required for proper device functionality.The devices were found were not within specifications.Both devices were manufactured prior may 23rd, 2025 and therefore prior to the implementation of corrective actions by the supplier.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
FS DISPOSABLE INTERFACE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key22649684
Report Number3012236936-2025-000205
Device Sequence Number8816141
Product Code HNO
UDI-Device Identifier05050474535305
UDI-Public(01)05050474535305
Combination Product (Y/N)N
PMA/510(K) Number
K060372
Exemption NumberVMSR
Number of Events Summarized74
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number590106AN
Device Catalogue Number590106AN
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Not provided
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date10/30/2025
10/31/2025
01/29/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown